MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERLOCK; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC SUPERLOCK; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDGN447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Hypoxia (1918); Pneumothorax (2012); Blood Loss (2597)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title improved respiratory motion tracking through a novel fiducial marker placement guidance system during electromagnetic navigational bronchoscopy (enb) source radiation oncology, volume 14, 2019 (1-8) article number: 24 date of publication: 11-jul-2019.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of study performed to patients who received robotic sabr for lung tumors from may 2015 until january 2017, all patients used superdimension.A total of 128 patients with 147 treated lung lesions were identified.Enb using the superdimension was used to guide fiducial marker placement with and without the superdimension fiducial wizard tool.Patients in whom the superdimension fiducial wizard tool are called the ¿fpgs group¿ and patients in whom superdimension was used without the fiducial wizard tool are called ¿non-fpgs group¿.Complications for fiducials placed in lesions that used the fpgs (n = 44) included pneumothorax (2.27%) and bleeding (2.27%), ctcae grade i and ii, respectively.For the lesions that did not utilize the fpgs (n = 103), complications included one incidence of grade ii pneumothorax (0.97%).The non-fpgs cohort did also have two incidences of hypoxia and one of hypotension.It will be noted that the two that developed a pneumothorax were undergoing concurrent biopsy and fiducial placement.

Brand Name
SUPERLOCK
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8931895
Report Number3004962788-2019-00062
Device Sequence Number2206617
Product Code JAK
UDI-Device Identifier10884521539709
UDI-Public10884521539709
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDGN447
Device Catalogue NumberSDGN447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;